# SDR IPXA10558680

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RBL 21, B/S 1360 CARGO TIE DOWN IS CORRODED.  REMOVED AND REPLACED B/S 1360 RBL 21 CARGO TIE DOWN FITTING IAW SRM 51-40-02-0G, SRM 51-40-08-0G, SRM 51-40-05-0G, MM 51-21-04-7, AND MM 51-21-10-7.
